# SDR A6WA200640218

- Difficulty date: May 28, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WING PLANK CUTOUT FOR PANEL 640BB AT WS 54.897 HAS 3 SPOTS OF MINOR CORROSION PITTING ONE .003 INCH DEEP AT THE OUTBOARD RADIUS AND TWO ON THE INBOARD RADIUS .004 INCH AND .007 INCH DEEP.  MAINTENANCE BLENDED MINOR CORROSION IAW BOMBARDIER REO 601R-57-21-030 REV D.  (M)
